Thread: Cutting cycle short
01-17-2006, 03:44 AM #1
Cutting cycle short
On december 1st I started a cycle of
Dbol 30mg ed week 1 to 5
Deca 300mg ew 1 to 10
Test prop 50mg eod 1 to 11
Tamoxifen citrate 10mg ed
around week 4 I started to notice slight chest pains wich I didn't think much about then but now I'm in week 7 and there starting to feel like a sharp stabbing pain every once in a while and there really starting to freak me out.
So far I've packed on 20 pounds and made some awesome size and strength gains, but for health reasons I'm going to quit the cycle early.What I was wondering is has anyone had these pains before or is this really bad? And is there any special way I should quit or just stop and go straight to pct (tamox and clomid).
01-17-2006, 04:27 AM #2
01-17-2006, 12:44 PM #3
Nobody else has experienced this before??
01-17-2006, 12:55 PM #4
go to the doc, get a check up ( EKG) let him know whats up. If i had bad chest pains ide stop also. Goodluck bro
01-18-2006, 09:23 PM #5
I was just wondering if the pains are coming from the gear like some sort of side effect because it doesn't hurt really bad but it's noticable and some times I even get a similar pain but on the right side of my chest.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)